# SDR JBXA9900087

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11484
- System (JASC): 2450 · AC Power Distribution System
- Part: Power Sys
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, IN FLIGHT LOST LANDING GEAR DOWN INDICATION.  ALSO, LIGHTS INOP ON LEFT HAND EFIS CONTROL PANEL, SELECTOR LIGHT INDICATION ON NR 1 COM CONTROL PANEL AND ADF CONTROL PANEL.  EVERYTHING RETURNED TO NORMAL WHEN EXTERNAL POWER WAS CONNECTED.  RAN BOTH ENGINES CHECKED ELECTRICAL POWER DISTRIBUTION GOOD.  TRANSFERRED ELECTRICAL POWER FROM GEN 1 TO GEN 2 AND APU AND EXT POWER.  ALL POWER SWITCHING NORMAL.  INSPECTED GEAR INDICATION LIGHT SOCKETS, CHECK GOOD.  WORK PERFORMED IAW AMM 24-25-00 AND 33-10-00.
